# SDR SWIA200412830

- Difficulty date: January 28, 2004
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N16731
- Make and model: Emb EMB-120ER
- Aircraft serial: 120190
- Aircraft time: 23,906 hours, 30,731 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6228315402
- Part serial: 1852
- Condition: Malfunctioned
- Location: Autopilot
- Part time: 6 hours, 8 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

INFLIGHT AUTOPILOT WOULD NOT HOLD ALTITUDE EITHER SIDE.  REPLACED CAPTAINS AUTOPILOT COMPUTER WITH SERVICEABLE UNIT.  OPS CHECK GOOD.
